# SDR AALA202204076818

- Difficulty date: April 5, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 35,062 hours, 14,242 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285A12002
- Condition: Faulted
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AT POWER UP ON TAKEOFF, TAKEOFF WARNING HOLD AND TAKEOFF CONFIGURATION LIGHT ACTIVATED. CONFIRMATION WAS RECHECKED, ALL SETTINGS AS REQUIRED. REAPPLIED POWER AND WARNING CONTINUED TAKEOFF WAS DISCONTINUED. SPEED DID NOT EXCEED 5 KNOTS, FLAPS WERE SET AT ONE, TRIM AT 5.79 UNITS.  REMOVED AND REPLACED FLAP/SLAT ELECTRONIC UNIT PER AMM 27-51-01.
